Specification tests for multiplicative error models

Perera, I. and Silvapulle, M.J. (2017) Specification tests for multiplicative error models. Econometric Theory, 33 (2). pp. 413-438. ISSN 0266-4666

Abstract

Metadata

Authors/Creators:
  • Perera, I.
  • Silvapulle, M.J.
Copyright, Publisher and Additional Information: © 2016 Cambridge University Press.
Dates:
  • Published (online): 23 February 2016
  • Published: 1 April 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Economics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 23 Oct 2018 14:45
Last Modified: 23 Oct 2018 14:45
Published Version: https://doi.org/10.1017/S026646661500047X
Status: Published
Publisher: Cambridge University Press
Refereed: Yes
Identification Number: https://doi.org/10.1017/S026646661500047X

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics